Thrush infection

Discussion in 'Fibromyalgia Main Forum' started by Tenn-farm, Feb 18, 2003.

  1. Tenn-farm

    Tenn-farm New Member

    Hi, I have a thrush infection (oral yeast infection) and am heading off to the dentist tomorrow just to make sure. I have had this for about three weeks and typically have tried to ignore it. I'm tired of adding "new" things to my list of what's wrong with me. I'm wondering if anyone else with fibro has experienced this, or am I actually dealing with something new(for once)that has nothing to do with this dd? Thanks for any input. Merry
  2. 2girls

    2girls New Member

    This is a common problem for fibromites. Go to the search engine and type in candida(s). You will see a wealth of info on this subject.

    good luck
    2girls
  3. danisue22

    danisue22 New Member

    Yes Merry,I have to say that I get this often. i did'nt know you could get the from FM but ever since I started using Advair for my asthma I get it often. If I don't get the residue from the medicine rinced out of my mouth good enough then I get this.It's terrible.Burning sensation,can't eat it's terrible.I found out recently that you can get it in your stomach from eating to much yogurt also.I eat alot of yogurt.I've cut back now. Listerine seems to help this. At 1st I was using perocide but stopped when the Doctor told me that it also kills off the good bacteria.Now it's just something I have to deal with from time to time. I hope this has helped you.I feel sorry for you as I know how awful it can be. God Bless Danisue
  4. Fibromiester

    Fibromiester New Member

    about a month ago, but I have a burning in my mouth again, (Booooo)...It is all related to Candida, which a lot of us have. Please read some posts on the CANDIDA board- by clicking on "message boards" (above)
    Fibromiester :)
  5. layinglow

    layinglow New Member

    Thrush is a communicable fungal infection from candida albicans. This is the same fungus the gives women vaginal infections. It can also be found in the intestinal tract, and stomach. Fungal infections usually occur after taking an antibiotic regime. The antibiotics you are prescribed not only kill off the bacteria, which your Doctor was trying to remove by antibiotic therapy, but they kill beneficial bacteria as well. We have beneficial bacteria to help with many processes, such as digestion. When the beneficial or "good" bacteria are killed, it sets up an environment....that is great for the yeasts (candida) to flourish in. Candida infections must be treated with antifungals, or herbs that are known to kill fungi.

    Yogurt is a benefit, as it replaces the beneficial bacteria in your gut, thus restoring a balance. Find brands with out sugar, as sugar actually is a growing medium for fungus. In addition to treating with antifungals it would benefit you to take probiotics. They contain beneficial flora for your gut, to balance its ecology.

    Many with fibro and cfs have problems with candida infections. I have FM and CFS, I developed systemic candiasis from daily intake of antibiotics for years. My sister who has CFS, gets thrush, using her athsma inhaler, also. Make sure to clean your inhaler, so you don't reinfect yourself after treatment.

    Best wishes, LL